# SDR REXA2016032200522

- Difficulty date: March 22, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 19,616 hours, 12,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PAX COMPARTMENT ON LBL 9.00, BETWEEN FS 597.00 - 693.00, THE FLOOR SEAT TRACK HAS SEVERAL AREAS WITH MINOR PITTING CORROSION.  FABRICATED NEW SEAT TRACK FROM ALTERNATE TRACK MATERIAL, PN N126-2075 IAW REO 670-53-00-343.  INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801-A07.
